# SDR DALA2025122309350

- Difficulty date: December 22, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N335DN
- Make and model: Airbus A321-213
- Aircraft serial: 8036
- Aircraft time: 24,582 hours, 10,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST FOUND MULTIPLE LIGHTS INOP, AND FAULT MESSAGE EPSU (11WL) EMER L.   REPLACED EPSU PER REF A321 AMM 33-51-38. (LP 4396068)
